# SDR 07FDEA04981

- Difficulty date: December 3, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46607
- Aircraft time: 72,855 hours, 29,814 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA3065501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT SUMP AREA FOUND CORROSION WITH EXFOLIATION, SEE NRC N00315, N00316, N00294, N00253.  REPAIRED LONGERON IAW SRM 53-10-00 VOL I FIG 5 SHEET 1.
